advertisement
Question
Posted by: James | 2010/05/10

Swallowing Reflex

My mother was recently diagnosed with severe Gastritis and was treated with Omeprazole. She has since suffered a severe inability to swallow. Is this a known effect of the drug?A Dr seeing her advised her Swallowing Reflext could have been affected as a side effect of the drug. Is this correctable somehow?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagezENT Expert

See previous answer

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement